Dominic was on some pretty serious sedatives after his operation and now he is in the worst withdrawal I have ever seen. They’ve been treating him for morphine withdrawal but because it’s been 3 days and it’s still horrific, they’re now starting him on a medazalam withdrawal programme too.
- He hasn’t slept in 3 days. At all.
- He is constantly twitching with spasms in every limb
- He cannot be put down because he cries and cries – and he is still hoarse and sore throat from everything that’s gone on over the last 3 weeks
It is awful. And this is a genuine medical withdrawal… I can’t imagine what it’s like for the so-called crack babies.
He also spiked a fever over night and is now on broad spectrum antibiotics to fight whatever that is. (It’s a problem being in hospital this long, you’re always going to get sicker eventually)
His femeral line has died now and because of the withdrawal They couldn’t get a canular in anywhere but his scalp… yep… it is all pretty miserable.